کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
453828 695028 2010 8 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
An improved semantically-secure identity-based signcryption scheme in the standard model
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر شبکه های کامپیوتری و ارتباطات
پیش نمایش صفحه اول مقاله
An improved semantically-secure identity-based signcryption scheme in the standard model
چکیده انگلیسی

Recently, Yu et al. proposed the first identity-based signcryption scheme without random oracles and proved it was semantically secure in the standard model. However, in this paper we find that their scheme actually does not reach the semantic security as they claimed. To make up for this defect, we propose a rescue scheme and show our improvement is really secure in the standard model based on the intractability of the Decisional Bilinear Diffie–Hellman assumption.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computers & Electrical Engineering - Volume 36, Issue 3, May 2010, Pages 545–552
نویسندگان
, , ,